Authors: Damnjanović, Ivan
Stevanović, Dragan 
Affiliations: Mathematics 
Title: On circulant nut graphs
Journal: Linear Algebra and Its Applications
Volume: 633
First page: 127
Last page: 151
Issue Date: 15-Jan-2022
Rank: ~M21
ISSN: 0024-3795
DOI: 10.1016/j.laa.2021.10.006
Abstract: 
A nut graph is a simple graph whose adjacency matrix has the eigenvalue 0 with multiplicity 1 such that its corresponding eigenvector has no zero entries. Motivated by a question of Fowler et al. (2020) [5] to determine the pairs (n,d) for which a vertex-transitive nut graph of order n and degree d exists, Bašić et al. (2021) [1] initiated the study of circulant nut graphs. Here we first show that the generator set of a circulant nut graph necessarily contains equally many even and odd integers. Then we characterize circulant nut graphs with the generator set {x,x+1,x+2,…,x+2t−1} for x,t∈N, which generalizes the result of Bašić et al. for the generator set {1,2,3,…,2t}. We further study circulant nut graphs with the generator set {1,2,3,…,2t+1}∖{t}, which yields nut graphs of every even order n≥4t+4 whenever t is odd such that t≢101 and t≢1815. This fully resolves Conjecture 9 from Bašić et al. (2021) [1]. We also study the existence of 4t-regular circulant nut graphs for small values of t, which partially resolves Conjecture 10 of Bašić et al. (2021) [1].
Keywords: Circulant graphs | Cyclotomic polynomials | Graph eigenvalues
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

2
checked on Feb 22, 2024

Page view(s)

48
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.